# SDR SCNA201805232093

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 54,544 hours, 28,957 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Turnbuckle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE TURNBUCKLE BRACKET INBD OF DEFLECTION RIB WAS CRACKED.  REMOVED AND REPALCED THE TURNBUCKLE.
